HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido Imperial University. Series 1, Mathematics >

Vol. 2 no. 3 : [4]

Collection home page

Showing results 1 to 4 of 4
Export metadata:
TypeAuthor(s)TitleOther TitlesCitationCitation(alt)Issue Date
bulletin (article)Hosokawa, TôyomonCONNECTIONS IN THE MANIFOLD ADMITTING CONTACT TRANSFORMATIONS-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics北海道帝國大學理學部紀要1934
bulletin (article)Hombu, HitoshiKONFORME INVARIANTEN IM FINSLERSCHEN RAUME-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics北海道帝國大學理學部紀要1934
bulletin (article)Moriya, MikaoÜBER DIE KONSTRUKTION ALGEBRAISCHER ZAHLKÖRPER UNENDLICHEN GRADES-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics北海道帝國大學理學部紀要1934
bulletin (article)Noshiro, KiyoshiON THE THEORY OF SCHLICHT FUNCTIONS-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics北海道帝國大學理學部紀要1934
Showing results 1 to 4 of 4

 

Feedback - Hokkaido University